# SDR SWIA2023010967084

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 46,670 hours, 30,178 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Proximity System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ODI EVENT - PROX SYSTEM CAUTION MSG RETURN TO FIELD WITH DECLARED EMERGENCY REQUIRES SMOD APPROVAL BEFORE AIRCRAFT CAN BE PUT BACK IN SERVICE. REQUEST MCC REVIEW FOR APPROVAL WHEN TROUBLESHOOTING/ WORK IS COMPLETE / MCI TYPE: TROUBLESHOOTING PRIORITY 1  (FLIGHT 4940)  FOUND B1 CODES B1-007190, B1-007195 / REFERENCE CP #'S 26041867-1 AND 26041869-1 FOR CORRECTIVE ACTION
